MAUDE Adverse Event Report: NOBEL BIOCARE AB GÖTEBORG HEALING ABUTMENT BMK SYST RP Ø4X5MM

NOBEL BIOCARE AB GÖTEBORG HEALING ABUTMENT BMK SYST RP Ø4X5MM
Catalog Number 33446
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, when the customer wanted to open the package, they realized that the package was sealed with transparent tape and inside there was a different size healing abutment, which was evidently used, due to the stains.
 
Event or Problem Description
During the procedure, when the customer wanted to open the package, they realized that the package was sealed with transparent tape and inside there was a different size healing abutment, which was evidently used, due to the stains.An investigation has been performed and a capa was initiaited.The investigation confirmed this adverse event did not result in any harm.Results of the risk assessment rated 3 for severity, occurrence as 2 and detectability as 4, concluding in a risk priority number of 24.Mitigating actions are required only when the risk priority number exceeds 25 and no control mechanisms are in place.However, considering the potential impact on customers, the decision was made to implement corrective actions regardless.The investigation determined that the incident occurred due to a process deviation during the handling of returned products.The sterile barrier was compromised with a used product found inside.No field actions were deemed necessary.There are no other materials impacted and the scope of the adverse event is condensed to this single item.A capa was initiated and has been closed successfully.

Brand Name
HEALING ABUTMENT BMK SYST RP Ø4X5MM
Common Device Name
ABUTMENT
Manufacturer (Section D)
NOBEL BIOCARE AB GÖTEBORG
bohusgatan 15
göteborg 41139
SW  41139
MDR Report Key21437980
Report Number2027971-2025-047060
Device Sequence Number4349386
Product Code DZE
UDI-Device Identifier07332747189902
UDI-Public(01)07332747189902(10)12256610(17)271101
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section F) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number33446
Device Lot Number12256610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/17/2025
Event Location Outpatient Treatment Facility
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date01/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/21/2025